# SDR SWIA200515684

- Difficulty date: October 10, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 13,163 hours, 10,352 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01339
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 9,072 hours, 7,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT STATUS MESSAGE DURING FLIGHT.   REPLACED NR 2 SECU IAW MM 27-61-05, OPERATIONAL CHECK GOOD.
